Chemtrail Awareness

The world will not be destroyed by those who do evil, but by those who watch and do nothing - Albert Einstein
 
HomePortalRegisterLog in
Search
 
 

Display results as :
 
Rechercher Advanced Search
Latest topics
April 2017
MonTueWedThuFriSatSun
     12
3456789
10111213141516
17181920212223
24252627282930
CalendarCalendar
Similar topics

Share | 
 

 Heart damage caused by chemotherapy keeps rising rapidly… chemo is poison

View previous topic View next topic Go down 
AuthorMessage
Admin
Admin


Posts : 7627
Join date : 2012-05-29
Location : Manchester UK

PostSubject: Heart damage caused by chemotherapy keeps rising rapidly… chemo is poison   Thu 29 Dec 2016, 18:12

[size=34]The top 10 most outrageous science hoaxes of 2016
Heart damage caused by chemotherapy keeps rising rapidly… chemo is poison
[/size]
Wednesday, December 28, 2016

(NaturalNews) Yet another disturbing warning has emerged about the toxic side effects of chemotherapy drugs, in this instance as a risk factor for cardiotoxicity, a condition which is apparently more pronounced for those diagnosed with diabetes.

Chemotherapy is an invasive and toxic treatment meant to kill cancer cells in the body. Unfortunately, chemo doesn’t make a distinction between a cancerous or a healthy cell. As a result, it kills all living matter in its way as is well known from various unfortunate horror stories.

Chemo drugs are known to undermine the immune system. Natural News previously asserted that chemotherapy only makes tumors recede temporarily, and subsequently the cancer spreads throughout the body with a vengeance. Big Pharma continues to put virtually all or most of its anti-cancer eggs into the chemotherapy basket, however.

Earlier this year, a study from the UK suggested that about 8 percent of lung cancer patients and approximately 3 percent of breast cancer patients died within just one month of embarking on a course of chemotherapy, although for some hospitals, the mortality rate was substantially higher. The Academy of Medical Royal Colleges has separately put chemotherapy on its list of ineffectual treatments.
In findings presented at a European Society of Cardiology conference in Germany, EuroEcho-Imaging 2016, cardiologist Ana Catarina Gomes suggested that heart damage can be a side effect of chemotherapy drugs known as anthracyclines.

Dr. Gomes claimed that reports of cardiotoxicity (toxic effect to the heart) are on the rise “mainly because a smaller proportion of patients now die from cancer.”

“In the coming years this cardiotoxicity looks set to increase the burden of heart failure in cancer survivors.”

The doctor added that potential heart failure can be avoided through careful monitoring by healthcare professionals especially in the first year of chemo treatment “when up to 80% of the systolic dysfunction develops.”

The study followed 83 patients in their early 50s on average undergoing chemotherapy in a hospital in Portugal, 54 with breast cancer, 20 with lymphoma, and nine with gastric cancer. Data was gathered on a series of cardiovascular risk factors including hypertension and diabetes as well as past heart conditions. Among the subjects, 31 percent had high blood pressure, seven percent were diabetic, and 15 percent smoked. Doctors treated them either doxorubicin or epirubicin.

The Hospital Garcia de Orta administered echocardiograms to the patients in the study before, during, and after chemotherapy.

“Patients with diabetes showed more signs of the damage that’s considered an early warning sign of heart failure. But the study did not prove that the blood sugar disease caused more damage from chemotherapy,” HealthDay News explained.

The study concluded that “Cardiotoxicity can be a side effect of chemotherapy (CT) with anthracyclines and other drugs,” and called for mandatory echocardiographic morning for those on chemo. “Chemotherapy with anthracyclines was associated with progressive and significant left ventricular dysfunction, starting as early as the first cycle.”

In a news release, Gomes cautioned that “Cancer patients should strictly control cardiovascular risk factors with lifestyle changes and, if necessary, with medication. But, of course, cardiovascular prevention should never postpone the beginning of chemotherapy, since treating cancer is the first priority.”
Back to top Go down
 
Heart damage caused by chemotherapy keeps rising rapidly… chemo is poison
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» “Trial has already caused more damage than the book”
» Turbine Damage Sparks UFO Mystery
» Heart - Elod Beregszaszi - Pattern
» Heart wings - Nguyen Hung Cuong
» House of the rising sun bass baritone style

Permissions in this forum:You cannot reply to topics in this forum
Chemtrail Awareness :: Harmful things for your body-
Jump to: